American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47L10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] William B. Johnson, Tomasz Kania and Gideon Schechtman. Closed ideals of operators on and complemented subspaces of Banach spaces of functions with countable support. Proc. Amer. Math. Soc. 144 (2016) 4471-4485.
Abstract, references, and article information   
View Article: PDF

[2] David P. Blecher. Generalization of $C^*$-algebra methods via real positivity for operator and Banach algebras. Contemporary Mathematics 671 (2016) 35-67.
Book volume table of contents   
View Article: PDF

[3] Eusebio Gardella and Martino Lupini. Nonclassifiability of UHF $L^p$-operator algebras. Proc. Amer. Math. Soc. 144 (2016) 2081-2091.
Abstract, references, and article information   
View Article: PDF

[4] M. Filali, M. Neufang and M. Sangani Monfared. Representations of Banach algebras subordinate to topologically introverted spaces. Trans. Amer. Math. Soc. 367 (2015) 8033-8050.
Abstract, references, and article information   
View Article: PDF

[5] Denny H. Leung. Ideals of operators on $(\oplus\ell^\infty(n))_{\ell^1}$. Proc. Amer. Math. Soc. 143 (2015) 3047-3053.
Abstract, references, and article information   
View Article: PDF

[6] Tomasz Kania and Niels Jakob Laustsen. Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals. Proc. Amer. Math. Soc. 143 (2015) 2585-2596.
Abstract, references, and article information   
View Article: PDF

[7] Miguel Lacruz and María del Pilar Romero de la Rosa. A local spectral condition for strong compactness with some applications to bilateral weighted shifts. Proc. Amer. Math. Soc. 142 (2014) 243-249.
Abstract, references, and article information   
View Article: PDF

[8] Anatoly N. Kochubei. On some classes of non-Archimedean operator algebras. Contemporary Mathematics 596 (2013) 133-148.
Book volume table of contents
View Article: PDF

[9] Anatoly N. Kochubei. On some classes of non-Archimedean operator algebras. Contemporary Mathematics 596 (2013) 133-148.
Book volume table of contents   
View Article: PDF

[10] Volker Runde. $\mathcal {B}(\ell ^p)$ is never amenable. J. Amer. Math. Soc. 23 (2010) 1175-1185. MR 2669711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Miguel Lacruz. A note on transitive localizing algebras. Proc. Amer. Math. Soc. 137 (2009) 3421-3423. MR 2515411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miguel Lacruz and Luis Rodríguez-Piazza. Strongly compact normal operators. Proc. Amer. Math. Soc. 137 (2009) 2623-2630. MR 2497474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Matthias Neufang, Zhong-Jin Ruan and Nico Spronk. Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$. Trans. Amer. Math. Soc. 360 (2008) 1133-1161. MR 2357691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] O. Bel Hadj Fredj. On the poles of the resolvent in Calkin algebra. Proc. Amer. Math. Soc. 135 (2007) 2229-2234. MR 2299500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ana-Maria Popa and Zhong-Jin Ruan. Uniformly complete quotient space $UCQ(G)$ and completely isometric representations of $UCQ(G)^*$ on $\mathcal{B}(L_2(G))$. Proc. Amer. Math. Soc. 134 (2006) 1223-1235. MR 2196060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. H. Kulkarni, M. T. Nair and M. N. N. Namboodiri. An elementary proof for a characterization of *-isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 229-234. MR 2170562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jiankui Li and Oreste Panaia. Algebraic isomorphisms and $\mathcal{J}$-subspace lattices. Proc. Amer. Math. Soc. 133 (2005) 2577-2587. MR 2146201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jinchuan Hou and Shengzhao Hou. Linear maps on operator algebras that preserve elements annihilated by a polynomial. Proc. Amer. Math. Soc. 130 (2002) 2383-2395. MR 1897464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jing Wu. Local derivations of reflexive algebras II. Proc. Amer. Math. Soc. 129 (2001) 1733-1737. MR 1814104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia